bright yellow urine

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

pauly123
Regular Member


Date Joined Mar 2010
Total Posts : 195
   Posted 5/5/2011 1:06 PM (GMT -7)   
hi all just a question for people taking imuram well im on it near 3 months,all is well, touch wood, but sometimes my urine is bright yellow,i finish my 8 week blood test all being well i dont go back for another month,i know this could mean possible kidney or liver probs, should i phone the doc?or leave it to next blood test?. thanks.

pink1
Veteran Member


Date Joined Jul 2010
Total Posts : 931
   Posted 5/5/2011 1:31 PM (GMT -7)   
Do you happen to take a multi-vitamin? My urine is always bright the first few times I go after my morning vitamin. Just a thought!

pauly123
Regular Member


Date Joined Mar 2010
Total Posts : 195
   Posted 5/5/2011 1:54 PM (GMT -7)   
yea i take vitamins tho i dont think thats the reason pink1
 i have colitis 5 years now. med asacol, suppositories,
 part gluten free diet, multi vitimins,fish oil,aloe vera,
 seems to be in rectum {pro***is}

MyUC
Veteran Member


Date Joined Mar 2010
Total Posts : 640
   Posted 5/5/2011 2:10 PM (GMT -7)   
Pauly123:
 
This is definitely due to your Imuran use.  It's a well know fact that those taking Azathioprine or Imuran should consume a lot of water, half you weight in ounces over a course of a day.  In the morning my urine is a bright yellow which is just a sign of the Imuran in my system.  After a coffee and a few cups of water all is clear.  This has nothing to do with any problem.  You should definitely relax, take a deep breadth and enjoy your remission.  I assume you are doing well.  Do not call your doc over this, this is 100% normal. 
 
MyUC
39 Year Old Male, Dentist
Dx: Ulcerative Colitis 1996 via colonscopy and biopsy.  Pancolitis with chronic and moderate inflammation.
Started UC around 92.
Past Meds: Asacol and occasionally Prednisone
Have had 6 colonscopies throughout my hx with UC.
Current Meds: Imuran, started with 200 mg and recently lowered it to 150 mg
Most recent colonscopy 2009 after 6 months of Imuran, colon is 90% healed
Currently in remission
 
 

deltaforce
Veteran Member


Date Joined Jun 2010
Total Posts : 2025
   Posted 5/5/2011 2:39 PM (GMT -7)   
I take Imuran as well as Colazal and both started around same time so I am not too sure which one causes yellow urine. Either of the drugs for sure, so take it easy. As My UC said, drink decent amount of water (and enjoy remission)

MyUC
Veteran Member


Date Joined Mar 2010
Total Posts : 640
   Posted 5/5/2011 3:10 PM (GMT -7)   
Just to be clear your bright yellow urine is definitely from the Imuran.  I take Azathioprine, the generic form of Imuran.  If you look at the tablets closely the color of the tabs themselves are a dull yellow.  Again don't worry one bit about this.  Just keep the water going in, all will clear after one to two glasses of H2O. 
 
MyUC
39 Year Old Male, Dentist
Dx: Ulcerative Colitis 1996 via colonscopy and biopsy.  Pancolitis with chronic and moderate inflammation.
Started UC around 92.
Past Meds: Asacol and occasionally Prednisone
Have had 6 colonscopies throughout my hx with UC.
Current Meds: Imuran, started with 200 mg and recently lowered it to 150 mg
Most recent colonscopy 2009 after 6 months of Imuran, colon is 90% healed
Currently in remission
 
 

pauly123
Regular Member


Date Joined Mar 2010
Total Posts : 195
   Posted 5/5/2011 3:55 PM (GMT -7)   
thanks myUC and rest thats resurring.
 i have colitis 5 years now. med asacol, suppositories,
 part gluten free diet, multi vitimins,fish oil,aloe vera,
 seems to be in rectum {pro***is}

Christine1946
Veteran Member


Date Joined Aug 2008
Total Posts : 5535
   Posted 5/5/2011 4:11 PM (GMT -7)   
     I was on Colazal and 6MP up until my surgery last year.  Come to think of it, my urine was sort of on the orange side.  Have to force myself to drink enough water.  My liver enzymes were always twice the normal limit while on 6MP...scary. 

MyUC
Veteran Member


Date Joined Mar 2010
Total Posts : 640
   Posted 5/5/2011 4:31 PM (GMT -7)   
pauly123:
 
Your welcome.  Elevated liver enzymes have nothing to do with the color of your urine.  Meaning those that do have bright yellow urine due to Imuran use have normal liver blood enzymes like myself.  Having liver issues is totally seperate from my understanding.  In fact I get a kick out of my bright yellow urine first thing in the morning.
 
Again, your welcome pauly123
39 Year Old Male, Dentist
Dx: Ulcerative Colitis 1996 via colonscopy and biopsy.  Pancolitis with chronic and moderate inflammation.
Started UC around 92.
Past Meds: Asacol and occasionally Prednisone
Have had 6 colonscopies throughout my hx with UC.
Current Meds: Imuran, started with 200 mg and recently lowered it to 150 mg
Most recent colonscopy 2009 after 6 months of Imuran, colon is 90% healed
Currently in remission
 
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 22, 2014 4:36 PM (GMT -7)
There are a total of 2,302,536 posts in 255,635 threads.
View Active Threads


Who's Online
This forum has 159883 registered members. Please welcome our newest member, luckypenguin07.
346 Guest(s), 24 Registered Member(s) are currently online.  Details
Chask, CADguy, PeterDisAbelard., Billboy60, Tunnelvisionary, LeanneRachel, SteelGuy, Chicago Dave, Serenity Now, AngelLisa, samster, ChrisR, Pratoman, Imadork, NiceCupOfTea, SuperBlanks, bvalentine, steven70, anxiousgirl84, BOOGEE, Dave123, sueg, myman, applejacks


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer